Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fatigue, muscle weakness, low resting heart rate. Checking thyroid, hormonal levels. Heart problem?

Within the 6 months I have been experiencing increasing fatigue and muscle weakness . I am currently seeing an endocrinologist to evaluate thyroid and hormone levels. During my first visit, he commented that I have a low resting heart rate (60 bpm). About 4 months ago, a different doctor told me the same thing. This is a new development as my resting heart rate was previously about 80 bpm, and I have not been engaging in physical activity? Could these symptoms be suggestive of a heart problem?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

1. low heart rate=low BMR, thus hormonal level checking is must (as told by you)

2. are you an active athelete

3. also see a cardiologist for any heart disease and ejection fraction of heart

4. CXR for cardiomegaly

5. arjun kshir pak can be taken till further advancement
Answered: Tue, 2 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor